ACTIVE INGREDIENT: GoodSense All Day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels. ALL DAY ALLERGY RELIEF: These allergy pills are original prescription strength, and provide all day relief of allergy symptoms. Each liquid gel contains 10 mg of cetirizine hydrochloride, an antihistamine. INDOOR, and OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat, and itchy, watery eyes. 24 HOUR ALLERGY RELIEF: This allergy medicine provides 24 hours of relief from allergy symptoms. ALLERGY CAUSES: Exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. GoodSense All Day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help.
J**K
Work all day, more product for your money!
Definitely cheaper and getting more for your money than other products on the market! Easy to swallow, doesn’t have taste! I have to take allergy medicine daily or I’m a mess. I have been taking these for a while now and they have never let me down! Work just as good as any other allergy medications I’ve ever tried and they work all day!
R**.
They seem to work just as well as the brand name, with no significant difference.
I have tried the brand name version, which seemed to have smaller capsules ("Liquid Gels"), but that is the only difference that I have noticed. I would buy these again, yes.I would hesitate to order these during hot weather, however, because they could fuse together. The package says to avoid high humidity and temperatures above 40 degrees Celsius or 104 degrees Fahrenheit. That temperature could easily happen in a delivery truck or in a package exposed to high temperatures, especially if also exposed to sunlight. The box says to store them between 20 and 25 degrees Celcius (68 to 77 degrees Fahrenheit) and to protect them from light. They are made in Canada and distributed by Perrigo (Allergan, MI, USA).
M**R
Purer product
These Zyrtec generic gel tabs are wonderful. I feel they are overpriced but the labeled 'other ingredients' on the gel tabs are of a simpler nature and do not have all the "extra" unhealthy chemicals that are listed ion the super saver generic tablets. I suffer from allergies year round and get great relief in taking the gel tabs.
D**E
it works!
i have mild seasonal allergies every spring and finding these was a blessing! They're REALLY cheap and really effective! While everyone at the picnic in May 2021 was sneezing, I was the only one not sneezing and that's weird for me!
Z**I
Allergy gell caps
These work so much better if you take 3 to 5 or more at a time with some caffeine allergy suffering will ho way down!! 🙌🏽 this is my personal experience for the past 17 years. Taking 1 or 2 will Not do it!
Trustpilot
3 days ago
3 weeks ago